# SDR AALA202504087941

- Difficulty date: April 7, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N300UB
- Make and model: Boeing 737-8
- Aircraft serial: 44506
- Aircraft time: 580 hours, 223 cycles
- System (JASC): 3433 · Microwave Landing System
- Part: Altimeter
- Part number: 8220334005
- Part serial: 4G5XRK
- Condition: False Indication
- Location: Zone 100
- Part time: 11,490 hours, 4,977 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: LANDING GEAR WARNING HORN AND GEAR UNSAFE LIGHTS ILLUMINATED MULTIPLE TIMES DURING DESCENT. REPLACED NUMBER 2 RADIO ALTIMETER.
